# SDR UPS07849280

- Difficulty date: February 15, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: SAA28920862
- Condition: Missing
- Location: Fs 740 L22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN CENTER WING BOX SUB FLOOR FRAME FITTING SUPPORT ANGLE MISSING AT STA 740 L22R.  FABRICATED AND INSTALLED SUPPORT ANGLE IAW SRM 51-3-2, 51-1-20D AND DWG 2892086.
